# SDR MASA2020102410600

- Difficulty date: October 24, 2020
- Submitted: October 24, 2020
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 40,480 hours, 30,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOPERABLE.  PLACED ON MEL.
